MAUDE Adverse Event Report: SYNTHES GMBH SPEED SHIFT 15X20X20 OFFSET 8MM IMPLANT; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEED SHIFT 15X20X20 OFFSET 8MM IMPLANT; STAPLE, FIXATION, BONE
Model Number SE-1520-08
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the staples were off the inserter.No further information is available.This report involves one speed shift 15x20x20 offset 8mm implant.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: date of event: only the event year is known.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a j&j employee.The photo was returned to depuy synthese for evaluation.The depuy synthese team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that the speedshift comp impl kit 15x20x20 ofst 8 had the staple unattached inside the sealed package, this condition is most likely due to breakage of the clamps, staple and fragment are visible in the evidence provided.The observed condition of the speedshift comp impl kit 15x20x20 ofst 8 was consistent with a design related issue.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthese quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the speedshift comp impl kit 15x20x20 ofst 8.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED SHIFT 15X20X20 OFFSET 8MM IMPLANT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES BME : SAN ANTONIO
14785 omicron drive
#205
san antonio TX 78245
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15896229
Report Number8030965-2022-10506
Device Sequence Number6699558
Product Code JDR
UDI-Device Identifier00810633020432
UDI-Public00810633020432
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1520-08
Device Catalogue NumberSE-1520-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPEEDSHIFT COMP IMPL KIT 15X20X20 OFST 8
Patient SexUnknown